# SDR SWAA2022030222036

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Elongated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK #3; FLOOR BEAM STA. 440; FWD; CENTER SEAT TRACK MOUNT HOLE IS ELONGATED. / REPAIRED PER EA 1-753-34125
